Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4005
Title: Vector Bundles on Products of Projective Spaces and Hyperquadrics
Authors: Ballico, Edoardo
Malaspina, Francesco
Keywords: n-blocks collectionsvector bundlesCastelnuovo-Mumford regularity
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Source: Edoardo Ballico, Francesco Malaspina, "Vector Bundles on Products of Projective Spaces and Hyperquadrics”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 13–26.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: Here we consider the space $\mathbf P^{n_1}\times\dots \times\mathbf P^{n_s}\times Q_{m_1}\times\dots \times\mathbf Q_{m_q}$. We introduce a notion of Castelnuovo-Mumford regularity in order to prove two splitting criteria for vector bundles with arbitrary rank.
URI: http://hdl.handle.net/10077/4005
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:
File Description SizeFormat 
2_Ballico_Malaspina.pdf175.71 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

685
checked on Feb 24, 2018

Download(s)

425
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.